# SDR U2RA2022010400001

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 106,541 hours, 16,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90084
- Part serial: 1390
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK R/H DOOR EMERGENCY ASSIST BOTTLE TEST LIGHT INOPERATIVE.  REMOVED AND REPLACED THE UPPER DECK R/H DOOR EMERGENCY SYSTEM BATTERY PACK PER B747 AMM 52-23-14.
